MAUDE Adverse Event Report: ROCHE DIABETES CARE, INC. ACCU-CHEK CONNECT APP; DIABETES MANAGEMENT SOFTWARE

ROCHE DIABETES CARE, INC. ACCU-CHEK CONNECT APP; DIABETES MANAGEMENT SOFTWARE
Model Number 07250452001
Medical Device Problem Code Application Program Problem: Dose Calculation Error (1189)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/29/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product is not expected to be returned.
 
Event or Problem Description
It was reported that the blood glucose values provided by the connect app (android) are not correct.The values are displayed with two digits.If the customer's blood glucose value is 117 mg/dl, only a value of 11 mg/dl is displayed.

Brand Name
ACCU-CHEK CONNECT APP
Common Device Name
DIABETES MANAGEMENT SOFTWARE
Manufacturer (Section D)
ROCHE DIABETES CARE, INC.
9115 hague road
indianapolis IN 46250 0457
MDR Report Key10648914
Report Number3011393376-2020-03663
Device Sequence Number14460828
Product Code NDC
UDI-Device Identifier00365702700017
UDI-Public00365702700017
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K150910
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/10/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number07250452001
Device Catalogue Number07250452001
Device Lot NumberASKU
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/29/2020
Supplement Date Received by Manufacturer11/02/2020
Initial Report FDA Received Date10/08/2020
Supplement Report FDA Received Date11/10/2020
Patient Sequence Number1